# SDR WTAA960529

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - DURING CLIMB-OUT LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MX INSPECTED AND CLEANED UPLOCK MICROSWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
